MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC.; TRANSDUCER

SIEMENS MEDICAL SOLUTIONS USA, INC.; TRANSDUCER
Catalog Number 11291794
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Please send documentation that equipment is functioning properly.
 
Additional Manufacturer Narrative
On (b)(6) 2025 - (b)(6) - initial clarification: tse spoke with the customer (tina) and she confirmed that a customer complaint was just filed with their facility by a patient that was there on (b)(6) 2025, that claims that they was burned by the 5c1 probe during their trans-abdominal pelvic exam.The serial number of the suspect probe was not immediately available.A psi was submitted and the cse will be dispatched as requested to check out the probe and the system.

Common Device Name
TRANSDUCER
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya jai kumar
22010 se 51st st
issaquah, WA 98029
6506257209
MDR Report Key24801243
Report Number3023245-2026-00029
Device Sequence Number9944666
Product Code ITX
UDI-Device Identifier04056869061870
UDI-Public04056869061870
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number11291794
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date04/07/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown